# SDR K51A202404085181

- Difficulty date: December 15, 2023
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N563TR
- Make and model: Swrngn SA227AT
- Aircraft serial: AC563
- Aircraft time: 25,308 hours, 21,552 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Tube
- Part number: 2724057065
- Part serial: NA
- Condition: Unknown
- Location: Zone 800
- Part time: 500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING OUT FROM KAXV THE PILOTS NOTICED THE CABIN WAS NOT PRESSURIZING VERY WELL.
